On the Phase-Averaged Spectrum of Pulsars and Shape of Their Cutoffs

Record Type

  • Proceedings

Full Title

  • On the Phase-Averaged Spectrum of Pulsars and Shape of Their Cutoffs

Author(s)

  • Celik O, Johnson T

Publication Title

Publication Title (abbreviated)

  • AIP CONF PROC

Publication Date

  • 2011

DOI

  • 10.1063/1.3615122

ISSN

  • 0094-243X

ISBN

  • 978-0-7354-0915-6

Volume

  • 1357

Page Count

  • 4

First Page

  • 225

Last Page

  • 228

Conference Name

Conference Date

  • OCT 10-15, 2010

Conference Location

Conference Sponsor

Keyword(s)

Citation

  • Celik O, Johnson T. On the Phase-Averaged Spectrum of Pulsars and Shape of Their Cutoffs. In: RADIO PULSARS: AN ASTROPHYSICAL KEY TO UNLOCK THE SECRETS OF THE UNIVERSE. Conference on Radio Pulsars - An Astrophysical Key to Unlock the Secrets of the Universe; 2011. p. 225-228.

Conditions of Use

  • Author can't archive pre-print (i.e., pre-refereeing)
  • Author can't archive post-print (i.e., final draft post-refereeing)
  • This publisher's policies have not been checked by RoMEO.
  • Please contact the publisher for further information if necessary

More usage information may be available at SHERPA/RoMEO